English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 93779/124226 (75%)
Visitors : 28859827      Online Users : 476
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/125215

    Title: Topological phase transitions in an inverted InAs/GaSb quantum well driven by tilted magnetic fields
    Authors: 許琇娟
    Hsu, Hsiu-Chuan
    Jhang, Min-Jyun
    Chen, Tsung-Wei
    Guo, Guang-Yu
    Contributors: 應物所
    Date: 2017-04
    Issue Date: 2019-08-15 10:55:38 (UTC+8)
    Abstract: The helical edge states in a quantum spin Hall insulator are presumably protected by time- reversal symmetry. However, even in the presence of magnetic field which breaks time-reversal symmetry, the helical edge conduction can still exist, dubbed as pseudo quantum spin Hall effect. In this work, the effects of the magnetic fields on the pseudo quantum spin Hall effect and the phase transitions are studied. We show that an in-plane magnetic field drives a pseudo quantum spin Hall state to metallic state at a high field. Moreover, at a fixed in-plane magnetic field, an increasing out-of-plane magnetic field leads to a reentrance of pseudo quantum spin Hall state in an inverted InAs/GaSb quantum well. The edge state probability distribution and Chern numbers are calculated to verify that the reentrant states are topologically nontrivial. The origin of the reentrant behavior is attributed to the nonmonotonic bending of Landau levels and the Landau level mixing caused by the orbital effect induced by the in-plane magnetic field. The robustness to disorder is demonstrated by the numerically calculated quantized conductance for disordered nanowires within Landauer-Büttiker formalism.
    Relation: Phys. Rev. B, 95, Vol.19, pp.195408
    Data Type: 期刊論文
    DOI 連結: https://doi.org/10.1103/PhysRevB.95.195408
    DOI: 10.1103/PhysRevB.95.195408
    Appears in Collections:[應用物理研究所 ] 期刊論文

    Files in This Item:

    File Description SizeFormat
    76.pdf634KbAdobe PDF83View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback